# SDR WX0A2022090674228

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 33,547 hours, 24,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 005466
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, PERFORMED OPS TEST OF EMERGENCY LIGHTS. FOUND 10WL EPSU DISPLAYING UNIT FAULT RED LIGHT. / PER TSM 33-51-00-810-822-A REMOVED AND REPLACED ESPU (10WL) IAW AMM 33-51-38."
